# SDR ASAA2017010819619

- Difficulty date: January 8, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 55,178 hours, 24,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A83125
- Condition: Corroded
- Location: Bs 296-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE AT R1 DOOR THRESHOLD HAS CORROSION IN AND AROUND PREVIOUS BLEND OUT AREA.  ACFT GROUNDED. REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-10-15,REMOVED  AND REPLACED THE ANGLE IAW SRM 51-40-02,  SRM 51-40-05, DWG 141A8310 REV D, SRM 51-40-02 AND DWG 141A8310 REV D.
